# SDR USAA991013

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 58.750
- Part time: 47,814 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING THROUGH FLIGHT, FOUND 1.25 INCH CRACK IN SKIN AT STATION 58.750, 4.5 INCH BELOW FLOOR LINE RT SIDE.  INSTALLED FLUSH REPAIR PER SRM 53-01, FIG 4 SHT 2.  (M)
